# SDR R61A2025050900233

- Difficulty date: April 20, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CABIN WET REA BETWEEN FR12 TO FR14 RBL 46, RH FLOOR SILL WEB CORRODED. FWD CABIN WET REA BETWEEN FR12 TO FR14 RBL 46, RH FLOOR SILL WEB REPLACED IAW SRM 51-43-04 PARA 4-5.
